# SDR CALA0700416

- Difficulty date: August 9, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- Aircraft time: 61,578 hours, 27,730 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL LANDING GEAR EXTENDED ON ITS OWN WITH GEAR HANDLE IN OFF POSITION DURING CLIMBOUT AT 18,000 FEET AND 290 KNOTS.  THE GEAR LIGHTS INDICATED THREE GREEN AND THREE RED.  THE GEAR HANDLE WAS PLACED TO UP AND THE GEAR RETRACTED WITH NORMAL INDICATIONS. NO ABNORMAL FLIGHT CHARACTERISTICS WERE NOTED AND THE FLIGHT WAS CONTINUED WITHOUT FURTHER PROBLEM.  THE GEAR EXTENDED NORMALLY FOR LANDING AT IAH.  MAINTENANCE PERFORMED A LANDING GEAR CONTROL SYSTEM ADJUSTMENT/TEST PER MM 32-31-00, PAGE 501 AND SYSTEM CHECKS WERE GOOD.  A NOSE/MAIN GEAR MANUAL EXTENSION SYSTEM TEST WAS ALSO PERFORMED IAW MM 32-34-00 AND 32-35-00 AND ALL CHECKS WERE GOOD.  IN ADDITION, A LANDING GEAR OPERATION ABOVE DESIGN SPEED CONDITION INSPECT
